Doctor insights on:
Does Systemic Lupus Erythematosus Sle Cause Pulmonary Embolus
If im on blood thinners for a pulmonary embolism and currently diagnosed with lupus what difficulties should I expect later down the line medically?
Usually a blood clot that migrates from one area of the body to another. Most commonly a clot from a leg vein to the lung . It can also pertain to a clot, or atheromatous material that moves from one segment to another, such as cholesterol material in a carotid lesion moving into the ...Read more
Autoimmune disease: A disease in which your body makes antibodies against your own cells. These antibodies cause destruction and inflammation which produce a wide variety of symptoms depending on what cells are being injured. There are some common symptoms and signs with the disease, but just about any symptom could be produced by lupus. ...Read moreSee 1 more doctor answer
Yes: A common symptom of sle is arthritis or joint pain and swelling which can involve just one hand. Usually there will be other symptoms as well such malar rash (red rash over the cheeks), increased sensitivity to sun, possibly hair loss and rash on the body, hands or knuckles or scalp. ...Read more
Can active systemic lupus erythematosus be caused by prescription medication? Need expert opinions!
Drug-induced lupus: Yes, some prescription medications can definitely cause drug-induced lupus which often will resolve after the drug is stopped. Many of the drugs that can cause lupus do NOT cause lupus in the majority of people treated with them. There may be genetic susceptibility to drug-induced lupus and/or the right trigger. Many possible meds. Best way is to be evaluated by a board certified rheumatologist ...Read more
What to do if I have been dealing with active systemic lupus erythematosus. can it be caused by prescription medication?
Yes: Certain meds can cause a drug-induced lupus. Google the subject and you will find the complete list. ...Read more
With acute diffuse proliferative glomerulonephritis caused by systemic lupus erythematosus, why would a patient have uremia and hyperkalemia?
Many but need doctor: The first thing to do is define your lupus, everyone with lupus is different.You need to contact your physician - see a rheumatologist, define your lupus and then you decide on your treatment. Not everyone with lupus needs meds, but you need good health habits - no smoking, exercise, etc defining your type of lupus will clarify the best medications for you to take. ...Read more
Prednisone is most likely to be indicated in the management of systemic lupus erythematosus due to what?
Antiinflammatory: Prednisone suppresses inflammation and thus it is intended to control the inflammation resulting from many diseases including lupus and rheumatoid arthritis. It is not a cure or specific for any disease , just a temporary solution. Long term high-dose prednisone can lead to many serious side effects. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does systemic lupus erythematosus sle cause stillbirth?
- Does systemic lupus erythematosus sle cause pleuritis?
- Does systemic lupus erythematosus sle cause pericarditis?
- Ask a doctor a question free online
- Does systemic lupus erythematosus sle cause antiphospholipid syndrome?
- Does systemic lupus erythematosus sle cause kidney disease?
- Does systemic lupus erythematosus sle cause kidney damage?
- Does systemic lupus erythematosus sle cause migraine headaches?
- Talk to a urgent care specialist online for free